# SDR AALA201705129025

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 56,360 hours, 14,679 cycles
- System (JASC): 2564 · Life Raft
- Part: Strap
- Condition: Disengaged
- Location: Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIFE RAFT TIE DOWN STRAPS ARE UNDONE.   SECURED THE STRAPS IAW AMM 25-60-00.  OPERATIONAL CHECKED GOOD.
